Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Properties of primary noncommutative rings


Author: Edmund H. Feller
Journal: Trans. Amer. Math. Soc. 89 (1958), 79-91
MSC: Primary 16.00; Secondary 13.00
MathSciNet review: 0098763
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.00, 13.00

Retrieve articles in all journals with MSC: 16.00, 13.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0098763-0
PII: S 0002-9947(1958)0098763-0
Article copyright: © Copyright 1958 American Mathematical Society